# SDR USAA2009052791306

- Difficulty date: May 6, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C320746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201066 - GALVANIC CORROSION ON SEAT TRACK BETWEEN BS1006 TO BS1016, RBL38. REPLACED SEAT TRACK BETWEEN BS1006 TO BS1016, RBL38 IAW B737 SRM 51-10-02.
